# SDR SCNA96386

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1000677
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING MOUNTED EMERGENCY EXIT SIGN AT THE L-2 DOOR WAS FOUND TO BE INOPERATIVE.  FOUND BROKEN WIRE AT CONNECTOR TO SIGN.  REPINNED CONNECTOR AND LIGHT TESTED GOOD IAW MM 33-50-91.
